# SDR AALA20161026011

- Difficulty date: October 25, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 92,629 hours, 14,759 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  DURING DESCENT THE AFT RIGHT LAVATORY SMOKE DETECTOR AURAL WARNING SOUNDED UNTIL MANUALLY DISABLED.  NO EVIDENCE OF SMOKE.  REMOVED AND REPLACED SMOKE DETECTOR IAW AMM 26-13-01.  OPERATIONAL CHECK GOOD.
